RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 87, Number 3, Pages 422–425 (Mi tmf5502)  

This article is cited in 4 scientific papers (total in 4 papers)

The field of an arbitrarily moving color charge

B. P. Kosyakov


Abstract: An exact solution of the Yang–Mills equation is found for the case of an arbitrarily moving point source. Aspects of the classical selfinteraction in the $O(3)$ gauge theory are considered.

Full text: PDF file (451 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 87:3, 632–635

Bibliographic databases:

Received: 28.11.1990

Citation: B. P. Kosyakov, “The field of an arbitrarily moving color charge”, TMF, 87:3 (1991), 422–425; Theoret. and Math. Phys., 87:3 (1991), 632–635

Citation in format AMSBIB
\Bibitem{Kos91}
\by B.~P.~Kosyakov
\paper The~field of an~arbitrarily moving color charge
\jour TMF
\yr 1991
\vol 87
\issue 3
\pages 422--425
\mathnet{http://mi.mathnet.ru/tmf5502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129675}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 87
\issue 3
\pages 632--635
\crossref{https://doi.org/10.1007/BF01017950}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GW78600006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5502
  • http://mi.mathnet.ru/eng/tmf/v87/i3/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. P. Kosyakov, “Exact solutions of the Yang–Mills equations with the source composed of two colored charges”, Theoret. and Math. Phys., 99:1 (1994), 409–421  mathnet  crossref  mathscinet  zmath  isi
    2. L. M. Chechin, “Classical dynamics of a system of $n$ color charges”, Theoret. and Math. Phys., 99:1 (1994), 422–436  mathnet  crossref  mathscinet  zmath  isi
    3. B. P. Kosyakov, “Exact solutions of classical electrodynamics and the Yang–Mills–Wong theory in even-dimensional space–time”, Theoret. and Math. Phys., 119:1 (1999), 493–505  mathnet  crossref  crossref  zmath  isi
    4. Kosyakov, BP, “On the inert properties of particles in classical theory”, Physics of Particles and Nuclei, 34:6 (2003), 808  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:222
    Full text:82
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019